Hamburg University of Technology / Institute of Mathematics / Staff / Prof. Dr. Matthias Schulte / Publications German flag

Publications

Preprints

O. Bobrowski, M. Schulte and D. Yogeshwaran Poisson process approximation under stabilization and Palm coupling arXiv:2104.13261 (Link)
F. Pianoforte and M. Schulte Poisson approximation with applications to stochastic geometry arXiv:2104.02528 (Link)
M. Schulte and J. E. Yukich Rates of multivariate normal approximation for statistics in geometric probability arXiv:2103.00625 (Link)
F. Pianoforte and M. Schulte Criteria for Poisson process convergence with applications to inhomogeneous Poisson-Voronoi tessellations arXiv:2101.07739 (Link)
S. Foss and M. Schulte Non-standard limits for a family of autoregressive stochastic sequences arXiv:2011.09948 (Link)

Published and accepted papers

C. Bhattacharjee and M. Schulte Large degrees in scale-free inhomogeneous random graphs To appear in Ann. Appl. Probab. (Link)
G. Last, F. Nestmann and M. Schulte The random connection model and functions of edge-marked Poisson processes: second order properties and normal approximation Ann. Appl. Probab. 31, 128–168 (2021) (Link)
B. Ebner, F. Nestmann and M. Schulte Testing multivariate uniformity based on random geometric graphs Electron. J. Statist. 14, 4273-4320 (2020) (Link)
M. Schulte and J. E. Yukich Multivariate second order Poincaré inequalities for Poisson functionals Electron. J. Probab. 24, paper no. 130, 42 pp. (2019) (Link)
R. Lachieze-Rey, M. Schulte and J. E. Yukich Normal approximation for stabilizing functionals Ann. Appl. Probab. 29, 931-993 (2019) (Link)
M. Schulte and C. Thäle Central limit theorems for the radial spanning tree Random Structures Algorithms 50, 262–286 (2017) (Link)
M. Reitzner, M. Schulte and C. Thäle Limit theory for the Gilbert Graph Adv. in Appl. Math. 88, 26-61 (2017) (Link)
D. Hug, M. Klatt, G. Last and M. Schulte Second order analysis of geometric functionals of Boolean models Chapter in the book "Tensor Valuations and their Applications in Stochastic Geometry and Imaging" (edited by Markus Kiderlen and Eva B. Vedel Jensen, Lecture Notes in Mathematics 2177, Springer) (2017) (Link)
M. Schulte and C. Thäle Poisson point process convergence and extreme values in stochastic geometry Chapter in the book "Stochastic analysis for Poisson point processes: Malliavin calculus, Wiener-Ito chaos expansions and stochastic geometry" (edited by Giovanni Peccati and Matthias Reitzner, Springer & Bocconi Series) (2016) (Link)
G. Last, G. Peccati and M. Schulte Normal approximation on Poisson spaces: Mehler's formula, second order Poincaré inequalities and stabilization Probab. Theory Related Fields 165, 667-723 (2016) (Link)
L. Decreusefond, M. Schulte and C. Thäle Functional Poisson approximation in Kantorovich-Rubinstein distance with applications to U-statistics and stochastic geometry Ann. Probab. 44, 2147-2197 (2016) (Link)
M. Schulte and C. Thäle Cumulants on Wiener chaos: moderate deviations and the fourth moment theorem J. Funct. Anal. 270, 2223-2248 (2016) (Link)
M. Schulte Normal approximation of Poisson functionals in Kolmogorov distance J. Theoret. Probab. 29, 96-117 (2016) (Link)
D. Hug, G. Last and M. Schulte Second order properties and central limit theorems for geometric functionals of Boolean models Ann. Appl. Probab. 26, 73-135 (2016) (Link)
G. Last, M. Penrose, M. Schulte and C. Thäle Moments and central limit theorems for some multivariate Poisson functionals Adv. in Appl. Probab. 46, 348-364 (2014) (Link)
M. Schulte and C. Thäle Distances between Poisson k-flats Methodol. Comput. Appl. Probab. 16, 311-329 (2014) (Link)
M. Reitzner and M. Schulte Central limit theorems for U-statistics of Poisson point processes Ann. Probab. 41, 3879-3909 (2013) (Link)
M. Schulte and C. Thäle The scaling limit of Poisson-driven order statistics with applications in geometric probability Stochastic Process. Appl. 122, 4096-4120 (2012) (Link)
M. Schulte A central limit theorem for the Poisson-Voronoi approximation Adv. in Appl. Math. 49, 285-306 (2012) (Link)